Zur metrischen Kettenbruchtheorie
Compositio Mathematica, Volume 3 (1936), pp. 276-285.
@article{CM_1936__3__276_0,
     author = {Khintchine, A.},
     title = {Zur metrischen {Kettenbruchtheorie}},
     journal = {Compositio Mathematica},
     pages = {276--285},
     publisher = {Johnson Reprint Corporation},
     volume = {3},
     year = {1936},
     zbl = {0014.25402},
     language = {de},
     url = {http://www.numdam.org/item/CM_1936__3__276_0/}
}
TY  - JOUR
AU  - Khintchine, A.
TI  - Zur metrischen Kettenbruchtheorie
JO  - Compositio Mathematica
PY  - 1936
SP  - 276
EP  - 285
VL  - 3
PB  - Johnson Reprint Corporation
UR  - http://www.numdam.org/item/CM_1936__3__276_0/
LA  - de
ID  - CM_1936__3__276_0
ER  - 
%0 Journal Article
%A Khintchine, A.
%T Zur metrischen Kettenbruchtheorie
%J Compositio Mathematica
%D 1936
%P 276-285
%V 3
%I Johnson Reprint Corporation
%U http://www.numdam.org/item/CM_1936__3__276_0/
%G de
%F CM_1936__3__276_0
Khintchine, A. Zur metrischen Kettenbruchtheorie. Compositio Mathematica, Volume 3 (1936), pp. 276-285. http://www.numdam.org/item/CM_1936__3__276_0/